JournalsrlmVol. 22, No. 2pp. 151–160

A note on hybrid heteroclinic solutions for a class of semilinear elliptic PDEs

  • Sergey Bolotin

    University of Wisconsin, Madison, USA
  • Paul H. Rabinowitz

    University of Wisconsin, Madison, United States
A note on hybrid heteroclinic solutions for a class of semilinear elliptic PDEs cover

Abstract

Variational methods will be used to find solutions of a semilinear elliptic PDE by ‘‘glueing’’ mountain pass critical points of the corresponding functional to minima or to other mountain pass critical points.

Cite this article

Sergey Bolotin, Paul H. Rabinowitz, A note on hybrid heteroclinic solutions for a class of semilinear elliptic PDEs. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 22 (2011), no. 2, pp. 151–160

DOI 10.4171/RLM/592